# SDR MWEA95147

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 59141215
- Condition: Cracked
- Location: Fwd Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE FWD PASSENGER ENTRANCE DOOR WAS FOUND TO BE CRACKED ON FWD UPPER CORNER AT 2.5 INCHES IN LENGTH ON DOOR PAN.  REPAIRED FWD ENTRY DOOR IAW SRM 52-05 FIG 18A.
